Alert archive / North Carolina / Gale Warnings in 2013
Gale Warning 9, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this gale warning at Mar 25, 2013, 5:39 AM EDT. It took effect at Mar 25, 2013, 8:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2013, 5:39 AM EDT (09:39 UTC)
- In effect from
- Mar 25, 2013, 8:00 AM EDT
- Expired
- Mar 25, 2013, 7:48 PM EDT
- In force
- 12 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
957 WHUS72 KMHX 250939 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 539 AM EDT MON MAR 25 2013 ...GALE FORCE WESTERLY WINDS WILL DEVELOP OVER THE NORTH CAROLINA WATERS TODAY THROUGH TONIGHT... .DEVELOPING LOW PRESSURE JUST OFF OF THE NORTH CAROLINA COAST EARLY THIS MORNING WILL MOVE NORTHEAST OF THE AREA TODAY AND STRENGTHEN OFF THE MID ATLANTIC AND NEW ENGLAND COASTS. WINDS WILL BECOME WESTERLY AND INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS THIS MORNING AND CONTINUE INTO TONIGHT. SEAS WILL PEAK AT 8 TO 12 FEET OVER OUTER PORTIONS THIS EVENING. AMZ135-252145- /O.CAN.KMHX.GL.W.0008.000000T0000Z-130326T0300Z/ /O.NEW.KMHX.GL.W.0009.130325T1200Z-130326T0900Z/ /O.EXT.KMHX.LO.Y.0002.130325T1200Z-130326T0900Z/ PAMLICO SOUND- 539 AM EDT MON MAR 25 2013 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 4 FEET. * WATER LEVELS...AROUND 2 FEET BELOW NORMAL MONDAY OVER THE WESTERN PAMLICO SOUND BASIN INCLUDING THE NEUSE AND PAMLICO RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ AMZ150-152-154-156-158-252145- /O.CAN.KMHX.GL.W.0008.000000T0000Z-130326T0300Z/ /O.NEW.KMHX.GL.W.0009.130325T1200Z-130326T0900Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 539 AM EDT MON MAR 25 2013 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...PEAKING AT 8 TO 12 FEET OUTER PORTIONS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ130-252145- /O.CAN.KMHX.GL.W.0008.000000T0000Z-130326T0300Z/ /O.NEW.KMHX.GL.W.0009.130325T1200Z-130326T0900Z/ ALBEMARLE SOUND- 539 AM EDT MON MAR 25 2013 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
926 WHUS72 KMHX 252001 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 401 PM EDT MON MAR 25 2013 ...GALE FORCE WESTERLY WINDS WILL OCCUR OVER THE NORTH CAROLINA WATERS TONIGHT... .LOW PRESSURE OFF THE MID ATLANTIC COAST WILL CONTINUE TO PRODUCE A STRONG WESTERLY FLOW ACROSS THE NORTH CAROLINA WATERS TONIGHT. WESTERLY WINDS OF 20 TO 30 KNOTS WILL GUST TO 30 TO 40 KNOTS...ESPECIALLY THROUGH THIS EVENING. SEAS WILL PEAK AT 7 TO 10 FEET OVER OUTER WATERS THIS EVENING THEN SLOWLY SUBSIDE LATE TONIGHT AND TUESDAY. AMZ135-260900- /O.CON.KMHX.GL.W.0009.000000T0000Z-130326T0900Z/ /O.CON.KMHX.LO.Y.0002.000000T0000Z-130326T0900Z/ PAMLICO SOUND- 401 PM EDT MON MAR 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 4 FEET. * WATER LEVELS...1 TO 2 FEET BELOW NORMAL TONIGHT OVER THE WESTERN PAMLICO SOUND BASIN INCLUDING THE NEUSE AND PAMLICO RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ AMZ150-152-154-156-158-260900- /O.CON.KMHX.GL.W.0009.000000T0000Z-130326T0900Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 401 PM EDT MON MAR 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ130-260900- /O.CON.KMHX.GL.W.0009.000000T0000Z-130326T0900Z/ ALBEMARLE SOUND- 401 PM EDT MON MAR 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
354 WHUS72 KMHX 252348 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 748 PM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORIES FOR ALL WATERS... .GUSTY WEST WINDS WILL GRADUALLY DIMINISH LATER TONIGHT AND TUESDAY AS DEEP LOW PRESSURE TO THE NORTHEAST MOVES AWAY FROM THE REGION. AMZ135-261000- /O.CAN.KMHX.GL.W.0009.000000T0000Z-130326T0900Z/ /O.NEW.KMHX.SC.Y.0032.130325T2348Z-130326T1200Z/ /O.CAN.KMHX.LO.Y.0002.000000T0000Z-130326T0900Z/ PAMLICO SOUND- 748 PM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-260900- /O.CAN.KMHX.GL.W.0009.000000T0000Z-130326T0900Z/ /O.NEW.KMHX.SC.Y.0032.130325T2348Z-130326T0900Z/ ALBEMARLE SOUND- 748 PM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-261000- /O.CAN.KMHX.GL.W.0009.000000T0000Z-130326T0900Z/ /O.NEW.KMHX.SC.Y.0032.130325T2348Z-130326T1500Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 748 PM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 20 TO 30 KT. * SEAS...5 TO 8 FEET...HIGHEST FAR OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-152-154-261000- /O.CAN.KMHX.GL.W.0009.000000T0000Z-130326T0900Z/ /O.NEW.KMHX.SC.Y.0032.130325T2348Z-130327T1800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 748 PM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...5 TO 8 FEET...HIGHEST FAR OUTER WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Mar 25, 4:27 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 25, 4:27 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
427 AM EDT MON MAR 25 2013
.SYNOPSIS...
DEVELOPING LOW PRESSURE JUST OFF OF THE NORTH CAROLINA COAST EARLY
THIS MORNING WILL MOVE NORTHEAST OF THE AREA TODAY AND STRENGTHEN
OFF THE MID ATLANTIC AND NEW ENGLAND COASTS. THE LOW WILL CONTINUE
MOVING NORTHEAST TONIGHT AND TUESDAY...WITH STRONG HIGH PRESSURE
BUILDING IN FROM THE NORTHWEST THROUGH FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 330 AM MONDAY...LATEST MODEL RUNS HAVE TRENDED SLIGHTLY SLOWER
WITH LOW PRES DEEPENING OFF MID ALTC...AND HAVE ADJUSTED FCST
ACCORDINGLY. MAIN IMPACT WILL BE SLOWER CLEARING OF LOW CLOUDINESS
THIS MORNING...AND STRONGER WESTERLY WINDS DELAYED UNTIL MID MORNING
THROUGH AFTN. NO CHANGE TO POPS/WX...WITH LINGERING SLGT CHC POPS
ALL ZONES EARLY THIS MORNING...THEN SLIGHT CHC SHOWERS NRN SECTIONS
REST OF MORNING. CANNOT RULE OUT ISOLATED SHOWER DURING AFTN WITH
ENERGY AROUN BASE OF UPR LOW..BUT DRYING LOW LVLS PRECLUDE POP
MENTION.
MODEL FCST SOUNDING INDICATE GUST POTENTIAL 30-35 MPH LATE MORNING
THROUGH AFTN INLAND SECTIONS...WHILE UP TO 45 MPH PSBL OUTER BANKS
AND POSTED WIND ADVSY THERE.
INSOLATION AND DOWNSLOPING FLOW WILL OFFSET COLD ADVECTION DURING
AFTN...AND RAISED MAX TEMPS A FEW DEGS IN LINE WITH MOS BLEND.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
AS OF 330 AM MONDAY...MODELS AGREE THAT GUSTY WEST WINDS WILL
PERSIST INTO OVERNIGHT HOURS WITH LOW PRES STRENGTHENING TO NE AND
INCREASING COLD ADVECTION...AND KEPT WIND ADVSY FOR OUTER BANKS
UNTIL AFTER MIDNIGHT. COLDER TEMPS AND DECREASING CLOUD MAIN STORY
FOR REST OF AREA. WINDS NOT EXPECTED TO DECOUPLE OVERNIGHT...AND
WENT A DEG OR TWO ABOVE MOS GDNC FOR MIN TEMPS...AND JUST ABOVE
FREEZING FOR CARTERET AND ONSLOW COUNTIES WHERE GROWING SEASON IS IN
EFFECT.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS OF 310 AM MON...STRONG SHORTWAVE ROTATES THROUGH TROF ALOFT TO
PRODUCE SCATTERED LIGHT SHOWERS TUESDAY. SHOWERS WILL END TUESDAY
EVENING AS SHORTWAVE MOVES OFF TO THE SOUTHEAST. THE REMAINDER OF
THE EXTENDED PERIOD WILL BE DRY AND COOL WITH BROAD UPPER TROF
REMAINING OVER MUCH OF THE EASTERN U.S. WARMER TEMPS SEEN EARLY NEXT
WEEK AS AN UPPER RIDGE BUILDS ACROSS THE REGION AND SURFACE WINDS
TURN SOUTHERLY WITH A SURFACE RIDGE OFF THE COAST.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH 06Z TUESDAY/...
AS OF 130 AM MONDAY...WDSPRD IFR CIGS EXPECTED REST OF NIGHT INTO
EARLY MON MORNING WITH LOW PRES CURRENTLY OFF THE NC CST REFORMING
OFF THE VA CST. CURRENT IFR CIGS AT KPGV AND KOAJ EXPECTED TO
PERSIST...WHILE LOWERING CIGS EXPECTED KEWN AND KISO NEXT FEW HOURS.
CIGS WILL LIFT WITH WRLY FLOW DEVELOPING AROUND 13Z...IMPROVING TO
VFR BY LATE MORNING. TIGHT GRDNT WITH LOW TO THE N WILL LEAD TO
STRONG WRLY FLOW MON WITH GUSTS TO 30 KTS THAT WILL CREATE CROSS
WIND ISSUES. CLEARING SKIES AND DECREASING GUSTINESS DURING THE
EVENING.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 310 AM MON...NORTHWEST SURFACE WINDS THROUGH THE PERIOD NO
HIGHER THAN 10-15 KTS. SCATTERED LIGHT SHOWERS POSSIBLE
TUESDAY...REMAINDER OF THE PERIOD DRY/VFR.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 330 AM MONDAY...WINDS HAVE DIMINISHED BELOW 20 KT ALL WATERS
OVERNIGHT...AND MODELS TRENDING SLIGHTLY SLOWER WITH INCREASING WEST
WINDS THIS MORNING. DROPPED GALE WARNING UNTIL 12Z...BUT STRONGEST
WINDS WILL LIKELY BE THIS AFTN INTO EVENING WITH INCREASING COLD
ADVECTION...AND EXTENDING WARNING INTO OVERNIGHT HOURS. SPEEDS WILL
DROP TO AROUND 20 KT BY EARLY TUESDAY.
LATEST WW3 AND SWAN IN DECENT AGREEMENT WITH PREVIOUS FCST SEAS.
CURRENT 6-9 FT HEIGHTS WILL SUBSIDE SLIGHTLY EARLY THIS
MORNING...THEN BUILD TO 8-12 FT OUTER PORTIONS THIS AFTN AND
EVENING...SUBSIDING TO 4-7 FT OVERNIGHT.
LONG TERM /TUE THRU FRI/
AS OF 310 AM MON...NORTHWEST FLOW WILL PERSIST THROUGH THE PERIOD
WITH DEEP SURFACE LOW MOVING OFF TO THE NORTHEAST AND HIGH
PRESSURE GRADUALLY BUILDING IN FROM THE WEST. ONCE GALE WARNINGS
EXPIRE TUESDAY MORNING SMALL CRAFT CONDITIONS WILL CONTINUE FOR
MOST OF THE WEEK IN THE WATERS NORTH OF CAPE HATTERAS IN THE
CIRCULATION AROUND THE DEEP SURFACE LOW OFF TO THE NORTHEAST.
CONDITIONS WILL IMPROVE LATE IN THE WEEK AS HIGH PRESSURE BUILDS
INTO THE AREA FROM THE WEST ALLOWING WINDS AND SEAS TO SUBSIDE.
&&
.TIDES/COASTAL FLOODING...
THE STRONG WEST WINDS TODAY WILL RESULT IN POSSIBLE MINOR SOUNDSIDE
FLOODING FOR THE OUTER BANKS WITH WTR LVLS RISING UP TO 2 FT ABOVE
NORMAL...AND RESULT IN LOW WATER LEVELS OVER WRN PAMLICO SOUND AND
ADJACENT RIVERS.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM EDT TUESDAY FOR
NCZ103-104.
COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO 5 AM EDT
TUESDAY FOR NCZ103-104.
MARINE...LOW WATER ADVISORY FROM 8 AM THIS MORNING TO 5 AM EDT TUESDAY
FOR AMZ135.
GALE WARNING FROM 8 AM THIS MORNING TO 5 AM EDT TUESDAY FOR
AMZ130-135-150-152-154-156-158.
&&
SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...HSA
AVIATION...JBM/HSA
MARINE...JBM/HSA
TIDES/COASTAL FLOODING...JBMHazardous weather outlook, Mar 24, 9:08 PM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 908 PM EDT SUN MAR 24 2013 NCZ103-104-260115- OUTER BANKS DARE-OUTER BANKS HYDE- 908 PM EDT SUN MAR 24 2013 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NORTHEAST WINDS WILL GUST TO 40 MPH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-090>095-098-260115- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- 908 PM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:41 AM EDT | Wind Advisory | MHX | 15 hr | |
| Mar 25, 7:48 PM EDT | Small Craft Advisory | MHX | 42 hr |
Nearby
Gale Warnings in North Carolina, 2013Every gale warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.